# SDR SWAA2022022358917

- Difficulty date: September 30, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,288 hours, 29,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TRANSFERRED FROM MX NOTE; DEFECT #0806486; MDDR/TRACKING# 5838; SPECIAL PROCEDURES: REF EA 1-753-33211; AFTER REPAIR INSTALL THERE ARE 2 VOIDS AND 1 DEFORMATION IN FUSELAGE SKIN AND REPAIR LOCATED BETWEEN BS 211.8 AND BS 219.8 BELOW STR 24L... REQUIRES PERMANENT REPAIR IN 2 NON REV CYCLES / REPAIRED FUSELAGE SKIN BS 190-243 STR 24L PER ER 18-04434 REV IR AND EA 1-753-33416 REV IR
